Ok, here's the deal. I need 1 "high level" Horde Priest willing to meet me somewhere, potentially Ashenvale if that's easiest, to test a possible PvP bug. You'll need to cast whatever your priestly DoT spell is that has a nasty cloud around the target, maybe purple, maybe green, I forget.
You also _might_ need to trip _your_ PvP flag some other way, but I don't think so, I think it's inherent in the game mechanics.
Background: I was in Ashenvale to finish off my Verigan's Fist quest and had gotten the gem I needed from Blackfathom and was running to the little lakeside alliance refuge on the south end of Ashenvale. I'd already run through the Alliance town at the center of the zone, gotten the griff point, and was past where I _should_ have turned south.
A Horde priest comes running down the road, throws his hand up in the air with fingers flayed, I got a "bad effect" icon(like poison, disease, debuff) and my health started going down in chunks every couple of seconds. I didn't get the guy's name or the name of the DoT, I was too busy using potions, LayOnHands, and heals in an attempt to stay alive.
My PvP flag was OFF both before and after he DoTted me, his was on after, but I don't know about before. I didn't do anything to enter PvP. I was simply running down the road. On my way back to catch a flight out of Ashenvale, I saw him sitting at the bend in the road, drinking water, with a pile of mid-20s bodies around him. I reported it on the Local Defense channel and someone said he was level 60 and ganking level 25-ish folks.
This is clearly either an exploit or a true bug. Either way this guy is griefing. The GM said without a name, they can't do much, but that he's inclined to agree that it is a bug.
So, I want to meet with a GWJ Horde Priest in-game and on TeamSpeak to test this out. I'll forgo any "normal" gameplay plans(instances, groups, quests, training) if we can get together and prove that there's a hole in the whole PvP-flag system as regards priest, DoTs, or spells in general.
Help me GWJ Horde, you're my only hope.